Taking tramadol, involuntary movements?

Discussion in 'Fibromyalgia Main Forum' started by matthewson, Jun 5, 2004.

  1. matthewson

    matthewson New Member

    Anyone taking tramadol get involutary movements of muscles? I was chalking it up to decreasing my zoloft and then I realized that it started happening when I started taking the tramadol.

    I notice it most when I am laying down or sitting. My arm or leg or whatever will jerk, sometimes quite violently. It is really kind of annoying, but not enough to quit taking the tramadol because it works pretty well and has allowed me to get off most of the vicoden I was on.

    Anyone have this problem, and does it eventually go away? Thanks, Sally
    [This Message was Edited on 06/06/2004]
  2. scarflady

    scarflady New Member

    I have the same problem but only when I am laying down...Some times my whole body will jerk violently. I do take quinine for restless legs but this is much worse. Doctor doesn't knopw what caused the whole torso jerking.
  3. catloverlou

    catloverlou New Member

    I didnt get violent movements, but I have the restless legs syndrome, and it did make that worse. It also affects the arms. I switched to flexeril, and im afraid that was worse. Im not sure if it goes away in time, I couldnt stand it long enough to find out. Hope you find something soon, and if you ever find something that doesnt give you that HIGH feeling please let us know. GOOD LUCK!
    catlover linda
  4. gust0261

    gust0261 Member

    Yes, I have exactly the same problem you describe here right now and I have been worried about what is causing it. Did you ever figure out if it was in fact the tramadol? These are the meds I take now every 4 hours tylenol, ibuprophen, and tramadol. I also take lipator, and nortryptaline once a day. Were you taking any of these meds as well? Did you ever cure yourself of these movements or figure out what was causing them? Any thoughts you may have on this especially if you were taking the same meds as me would be greatly appreciated.